MAUDE Adverse Event Report: LIMFLOW INC LIMFLOW V-CEIVER; DEVICE, PERCUTANEOUS RETRIEVAL

LIMFLOW INC LIMFLOW V-CEIVER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number VC-US-23
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A patient with clti (chronic limb-threatening ischemia), classified as rutherford category 6, underwent a tadv procedure (transcatheter arterialization of deep veins) using the limflow devices on (b)(6) 2024.During the procedure, the v-ceiver was inserted into the patient's lateral plantar vein (lpv) over a command 0.014" guidewire.The guidewire had traversed from the posterior tibial vein through a perforator and to the peroneal vein.Due to the tortuosity of this patient's venous anatomy, the v-ceiver could not traverse through the peroneal vein; the physician attempted to deliver the v-ceiver but was unsuccessful.They decided to retract the v-ceiver and switch out the wire for a stiffer (v14) guidewire however they were still not able to deliver the v-ceiver in the peroneal vein.The physician started to retract the device when the tip became stuck and disconnected from the catheter.The physician made an effort to retrieve the detached tip by ballooning proximal to the top in attempt to drag the tip down into the pedal sheath with no success.Given the inability to retrieve the tip, the decision was made to leave it in place.To prevent migration, a stent was deployed over the tip.
 
Additional Manufacturer Narrative
The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unsual findings.The device has been returned to the manufacturer for evaluation.Upon completion of the investigation a follow-up report will be submitted.There have been no similar complaint events for this lot number.Manufacturer reference: (b)(4).

Brand Name
LIMFLOW V-CEIVER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
LIMFLOW INC
6001 oak canyon
suite 100
irvine 92618
Manufacturer (Section G)
CONFLUENT MEDICAL TECHNOLOGIES
alajuela province
alajuela,
CS  
Manufacturer Contact
keith hebert
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key20720077
Report Number3023527320-2024-00002
Device Sequence Number6471507
Product Code MMX
UDI-Device Identifier00850041730141
UDI-Public00850041730141
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K222083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Model NumberVC-US-23
Device Lot Number82300261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FR SHEATH; COMMAND GUIDEWIRE (ABBOTT); V-14 BOSTON SCIENTIFIC GUIDEWIRE (0.014")
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale